Pathology

Behnke, Jerzy M. (1991) Pathology. In: Hookworm infections. Human parasitic diseases (4). Elsevier, Amsterdam, London, pp. 51-91. ISBN 0444812431

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
20Mb

Item Type:Book Section
Additional Information:“This article was published in Human Parasitic Diseses. Volume 4, Hookworm Infections. Behnke J.M., Pathology, Pages Nos 51-91, Copyright Elsevier(1991)”.
Schools/Departments:Faculty of Medicine and Health Sciences > School of Biology
ID Code:1181
Deposited By:Behnke, Professor Jerzy M.
Deposited On:11 Nov 2009 14:14
Last Modified:11 Nov 2009 14:15

Repository Staff Only: item control page